ISSN: 1304-7191 | E-ISSN: 1304-7205
Estimation procedures on Type-II censored data from a scaled Muth distribution
1Department of Statistics, Kırıkkale University, Kırıkkale, Turkey
2Turkish Employment Agency, Ankara, Turkey
Sigma J Eng Nat Sci 2021; 39(2): 148-158 DOI: 10.14744/sigma.2021.00004
Full Text PDF


In the present paper, we consider the estimation problem for the scaled Muth distribution under Type-II censoring scheme. In order to estimate the model parameters α and β, the maximum likelihood, the least-squares, and the maximum spacing estimators are derived. To show estimation efficiencies of the estimators obtained with this paper, we present an extensive Monte-Carlo simulation study in which the estimators are compared according to bias and mean squared error criteria. Furthermore, we evaluate the applicability of the scaled Muth distribution by taking into account both full and Type-II censored data situations by an analysis conducted on a real-life dataset.